# SDR 2005FA0000134

- Difficulty date: February 16, 2005
- Submitted: February 16, 2005
- Operation: General aviation
- Aircraft: N17SP
- Make and model: Bell 407
- Aircraft serial: 53444
- Aircraft time: 1,302 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Cone
- Part number: 407010104109
- Condition: Worn
- Location: M/R Mast
- Component: Mast, Bell
- Component part number: 407040011101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED MAIN ROTOR MAST CONE PN 407-010-104-109 FOR HUB SHIFT/MAST NUT TORQUE STABILIZATION PROBLEM.  ORDERED NEW CONE P/N 407-010-104-109 FROM MFG. NEW PART WAS RECEIVED WITH A WEAR GROOVE IN CENTER OF CONE FACE (APPEARED USED).   REORDERED ANOTHER NEW CONE AND INSTALLED.  INSTALLED MAST NUT AND STABILIZED TORQUE.
